# SDR 99FDEA00260

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-157 - AFT T/O CARGO FIRE IND AT POS 4/5.  POS 5 LIGHT STEADY 4 WAS INTERMITTENT.  BLEW SENSING LINES FROM ALL 6 SMOKE DETECTORS BACK INTO CABIN.  CLEANED CANNON PLUGS ON DETECTORS.  SMOKE DETECTION TEST NORM IAW MM 26-16-001-5.
